# SDR USAA2008120492184

- Difficulty date: December 2, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C10592155
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - CORROSION ON FLOOR SUPPORT INTERCOSTAL AT BS 947 - BS 967, RBL 16.  REPLACED FLOOR SUPPORT INTERCOSTAL AT BS 947 - BS 967, RBL 16 IAW SRM 51-40-02.
